# SDR AALA202203047560

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 80,044 hours, 10,370 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR LATCH BROKEN AT 2F1L. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
